MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM FINN MOD PROX FMRL RT 7CM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM FINN MOD PROX FMRL RT 7CM; PROSTHESIS, KNEE
Catalog Number 150457
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right total hip arthroplasty.Subsequently, the patient fell due to an unknown reason resulting in a fracture of the proximal body implant.The patient underwent a revision surgery and the proximal body was revised.All other components were retained.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 110010267 - g7 osseoti multihole 58mm g - (b)(6), 00625006560 - bone screw self-tapping 6.5 mm dia.60 mm length - (b)(6), 00625006525 - bone screw self-tapping 6.5 mm dia.25 mm length - (b)(6), 00625006550 - bone screw self-tapping 6.5 mm dia.50 mm length - (b)(6), 30203607 - liner constrained neutral 36 mm i.D.Size g for use with g7 acetabular system only - (b)(6), 11-107017 - freedom constr hd 36mm t1 -3mm - (b)(6), (b)(6) - unknown cement - 351ba983ke, unknown - unknown large claw - unknown.H6 : mechanical (g04) - head.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2.Upon receiving additional information of the reported event, it was determined to be not reportable as this device did not fracture and was not revised.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ORTHOPEDIC SALVAGE SYSTEM FINN MOD PROX FMRL RT 7CM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22371458
Report Number0001825034-2025-01923
Device Sequence Number12785147
Product Code KWA
UDI-Device Identifier00880304239784
UDI-Public(01)00880304239784(17)340224(10)65918228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150457
Device Lot Number65918228
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite